Erratum: On the Hölder continuity of solutions of a certain system related to Maxwell's equations (SIAM Journal on Mathematical Analysis (2002) 34 (87-100))

Research output: Contribution to journalComment/debatepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1704-1705
Number of pages2
JournalSIAM Journal on Mathematical Analysis
Issue number5
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this